# SDR ASAA2019010527680

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,022 hours, 4,640 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042006
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEYS ARE INTERMITTENT ON NR 2 FMC (SPECIFICALLY LEGS + FIX KEYS). GROUNDED - YES. REMOVED AND REPLACED NR 2 FMC KEYBOARD REF AMM 34-61-01/401. OPERATIONAL CHECK SATISFACTORY.
